# SDR SWIA201025731

- Difficulty date: October 4, 2010
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 26,242 hours, 35,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AUXILIARY SPAR AT INBOARD LEADING EDGE UPPER ANGLE CRACKED.  (C-CHECK)REPAIRED LEFT WING SPAR PER SRM.
